Alert archive / Ohio / Flash Flood Watches in 2006
Flash Flood Watch 2, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood watch at Jun 23, 2006, 3:20 AM EDT for 15 counties in Ohio. It took effect at Jun 23, 2006, 4:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2006, 3:20 AM EDT (07:20 UTC)
- In effect from
- Jun 23, 2006, 4:00 AM EDT
- Expired
- Jun 23, 2006, 4:02 PM EDT
- In force
- 12 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
Counties Ashland County, OH, Crawford County, OH, Holmes County, OH, Knox County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 64 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 7.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -188 m²/s²
- 0-3 km storm-relative helicity
- -164 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KCLE 230720 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 320 AM EDT FRI JUN 23 2006 OHZ020>023-027>033-036>038-047-231530- /O.NEW.KCLE.FF.A.0002.060623T0800Z-060624T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MEDINA...AKRON...RAVENNA...WARREN... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 320 AM EDT FRI JUN 23 2006 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO... NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...CRAWFORD...KNOX... MARION...MORROW AND RICHLAND IN NORTHEAST OHIO...HOLMES... MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...TRUMBULL AND WAYNE IN NORTHWEST OHIO...WYANDOT. * THROUGH 10 PM THIS EVENING * ADDITIONAL THUNDERSTORMS...SOME WITH HEAVY RAIN...ARE EXPECTED TODAY INTO EARLY TONIGHT FOR THE INLAND COUNTIES OF NORTHERN OHIO. THE ADDITIONAL HEAVY RAIN WILL CAUSE LOCALIZED FLOODING TO OCCUR...ESPECIALLY IN AREAS THAT HAVE HAD FLOODING THE PAST TWO DAYS AS MANY STREAMS AND CREEKS ARE NEAR BANK FULL OR STILL IN FLOOD. A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. $$ ADAMS
2 follow-up statements
000 WGUS61 KCLE 231525 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1125 AM EDT FRI JUN 23 2006 OHZ020>023-027>033-036>038-047-232330- /O.CON.KCLE.FF.A.0002.000000T0000Z-060624T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MEDINA...AKRON...RAVENNA...WARREN... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 1125 AM EDT FRI JUN 23 2006 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND RICHLAND IN NORTHEAST OHIO...HOLMES...MAHONING...MEDINA...PORTAGE... STARK...SUMMIT...TRUMBULL AND WAYNE IN NORTHWEST OHIO... WYANDOT. * UNTIL 10 PM EDT THIS EVENING * ADDITIONAL SHOWERS AND THUNDERSTORMS...SOME WITH HEAVY RAIN...ARE EXPECTED THIS AFTERNOON INTO EARLY TONIGHT FOR THE INLAND COUNTIES OF NORTHERN OHIO. THE ADDITIONAL HEAVY RAIN WILL CAUSE LOCALIZED FLOODING TO OCCUR...ESPECIALLY IN AREAS THAT HAVE HAD FLOODING THE PAST TWO DAYS AS MANY STREAMS AND CREEKS ARE NEAR BANK FULL OR STILL IN FLOOD. A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. $$ BM
000 WGUS61 KCLE 232002 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 402 PM EDT FRI JUN 23 2006 ...THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO... NORTHEAST OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED... .SCATTERED SHOWERS WILL CONTINUE ACROSS PARTS OF NORTH CENTRAL AND NORTHEAST OHIO THIS EVENING BUT AMOUNTS SHOULD ONLY BE AROUND ONE QUARTER INCH. OHZ020>023-027>033-036>038-047-232115- /O.CAN.KCLE.FF.A.0002.000000T0000Z-060624T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MEDINA...AKRON...RAVENNA...WARREN... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 402 PM EDT FRI JUN 23 2006 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO... NORTHEAST OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. THE THREAT OF HEAVY RAIN HAS ENDED BUT SCATTERED SHOWERS WILL CONTINUE ACROSS PARTS OF NORTH CENTRAL AND NORTHEAST OHIO THIS EVENING WITH AMOUNTS ONLY AROUND ONE QUARTER INCH EXPECTED. $$ BM
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Jun 23, 3:04 AM EDT, 16 minutes earlier.
Area forecast discussion, Jun 23, 3:04 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OHIO 304 AM EDT FRI JUN 23 2006 .SHORT TERM (TODAY THRU SAT NIGHT)... UPR AND MID LVL S/W TROF MOVG UP OH VLY TDA AND TNGT WL ACT TO DRAW SHRA/TSRA THAT ARE NOW CURRENTLY S OF CWA BACK N INTO CWA TDA INTO EARLY TNGT. CDFNT SLOLY SAGGING S INTO NRN OH SHUD BE SOMEWHERE NR SRN PART OF CWA THIS AFTN WHEN NEW ROUND OF HEAVIER CONVECTIVE ACTIVITY DVLPS. WIDESPREAD CLD COVER AND COOLER SFC TEMPS SHUD LIMIT SVR THREAT TO SRN/SERN COS. GIVEN THREAT OF ADDITIONAL HVY RA IN THESE COS WL PLACE FLOOD WATCH UP FOR TDA THRU THIS EVE TIL 10 PM WHEN MOST OF THE CONVECTION SHUD BE DONE. DRIER AIR SPREAD S ACRS AREA TNGT AND SHUD END RMNG PRECIP BY LATE NITE. PC SKIES SAT AND SAT NITE AS HI PRES RDGD S INTO AREA SHUD BE ENUF TO KP PRECIP AWAY. PLEASANT TEMPS THRU SAT NITE WITH HIGHS MOSTLY IN THE 70S AND LOWS IN THE 50S. && .LONG TERM (SUN THRU THU)... MODELS IN PRETTY GOOD AGREEMENT TODAY WITH LONG RANGE FORECAST. APPEARS TO BE A FAIRLY QUIET PERIOD WITH SEASONABLE TEMPS MOST OF PERIOD. APPEARS SOME SORT OF NEARLY STATIONARY BOUNDARY WILL GET SET UP ALONG THE EAST COAST DURING PERIOD. THIS BOUNDARY WILL STRETCH FROM NEW ENGLAND TO THE GULF COAST. APPEARS THIS BOUNDARY SHOULD BE WEST OF THE APPALACHIANS AT LEAST FOR MON AND TUE WHICH WILL ALLOW FOR ENUF LOW LEVEL MOIST TO WARRANT AT LEAST CHC POPS EASTERN PORTION OF FORECAST AREAS MON AND ENTIRE AREA OF TUE. FRONT WILL DRIFT BACK E OF WED SO THAT WILL LIMIT PRECIP CHANCES TO ONLY ERN AREAS AGAIN. HI PRES WILL BUILD FROM THE W ON THU CAUSING THE FRONT TO FINALLY DISSIPATE AND RESULTING IN DRY WEATHER FOR ENTIRE AREA. AS STATE ABOVE...TEMPS WILL BE NEAR NORMAL DURING THE PERIOD. && .AVIATION(06Z-06Z)... COLD FRONT JUST TO NORTH OF THE AREA EARLY THIS MORNING STARTING TO DROP INTO THE REGION. NO PRECIP AT THIS TIME EITHER. HOWEVER VARIABLE CONDITIONS ACROSS THE FA WITH SOME LOWER STRATUS AND FOG PROVIDING SOME IFR CIGS MVFR VSBYS. EXPECT GENERALLY VFR CIGS AND MVFR VSBY FOR MOST PART EARLY THIS MORNING. HOLDING OFF RAINS SHOWERS/TSTMS TIL ABOUT MID MORNING. FRONT SHOULD SAG SOUTHEAST OF THE AREA LATE AFTERNOON OR EARLY EVENING BRINGING AND END TO THE SHOWERS WITH VFR CONDS BY END PERIOD. && .CLE WATCHES/WARNINGS/ADVISORIES... .OH...FLASH FLOOD WATCH FOR THE SOUTHERN HALF OF NORTHERN OHIO. .PA...NONE. && SHORT TERM...ADAMS LONG TERM...KUBINA AVIATION...WCR
Hazardous weather outlook, Jun 22, 5:18 AM EDT, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 518 AM EDT THU JUN 22 2006 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-230930- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 518 AM EDT THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT FOR THE ENTIRE AREA. THE MAIN THREAT FOR SEVERE THUNDERSTORMS WILL BE THIS AFTERNOON AND EARLY TONIGHT AS A COLD FRONT MOVES THROUGH THE AREA. DAMAGING WIND GUSTS AND LARGE HAIL APPEAR TO BE THE PRIMARY SEVERE WEATHER THREAT BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. ALSO A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE AREA THROUGH THIS EVENING. HEAVY RAINS YESTERDAY AND OVERNIGHT HAVE LEFT A HIGH POTENTIAL FOR POSSIBLE FLOODING FROM THE ADDITIONAL THUNDERSTORMS EXPECTED TODAY AND TONIGHT. THE GROUND IS SATURATED AND MANY STREAMS AND RIVERS ARE ALREADY RUNNING HIGH WITH A FEW EVEN CURRENTLY IN FLOOD IN NORTHWEST AND NORTH CENTRAL OHIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL HEAVY RAIN FROM SCATTERED THUNDERSTORMS WILL CONTINUE A THREAT FOR LOCALIZED FLOODING. THE MAIN THREAT FRIDAY AND FRIDAY NIGHT WILL TEND TO BE OVER THE INLAND COUNTIES AS MUCH OF THE THUNDERSTORM ACTIVITY SHIFTS INLAND AWAY FROM THE LAKESHORE COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND EARLY TONIGHT.
In the hours before
Local storm report, Jun 22, 9:24 PM EDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
924 PM EDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 AM TSTM WND DMG FOSTORIA 41.16N 83.41W
06/22/2006 SENECA OH LAW ENFORCEMENT
MULTIPLE TREES AND POWERPOLES DOWN.
0230 PM HAIL WAYNESBURG 40.67N 81.26W
06/22/2006 E0.75 INCH STARK OH TRAINED SPOTTER
0236 PM HAIL WOOSTER 40.82N 81.93W
06/22/2006 E0.75 INCH WAYNE OH TRAINED SPOTTER
EAST OF TOWN ON RTE 30.
0238 PM HAIL 5 E WOOSTER 40.82N 81.84W
06/22/2006 E0.75 INCH WAYNE OH TRAINED SPOTTER
0258 PM HAIL 5 W TIFFIN 41.12N 83.27W
06/22/2006 E1.00 INCH SENECA OH TRAINED SPOTTER
0303 PM HAIL TIFFIN 41.12N 83.18W
06/22/2006 E0.75 INCH SENECA OH TRAINED SPOTTER
0304 PM HAIL TIFFIN 41.12N 83.18W
06/22/2006 E0.88 INCH SENECA OH TRAINED SPOTTER
0305 PM HAIL TIFFIN 41.12N 83.18W
06/22/2006 E0.75 INCH SENECA OH TRAINED SPOTTER
0308 PM HAIL PEMBERVILLE 41.41N 83.46W
06/22/2006 E0.75 INCH WOOD OH TRAINED SPOTTER
0309 PM HAIL MASSILLON 40.79N 81.52W
06/22/2006 E1.00 INCH STARK OH TRAINED SPOTTER
JUST EAST OF RTE 241 AND RTE 30.
0328 PM HAIL SANDUSKY 41.46N 82.71W
06/22/2006 E0.88 INCH ERIE OH TRAINED SPOTTER
0329 PM HAIL 5 NE CANTON 40.86N 81.31W
06/22/2006 E0.75 INCH STARK OH TRAINED SPOTTER
JACKSON TWP.
0339 PM TSTM WND DMG BUCYRUS 40.80N 82.97W
06/22/2006 CRAWFORD OH EMERGENCY MNGR
TREES AND POWER LINES DOWN.
0340 PM HAIL WAYNESBURG 40.67N 81.26W
06/22/2006 E0.88 INCH STARK OH TRAINED SPOTTER
0342 PM HAIL 10 E BAINBRIDGE 41.39N 81.14W
06/22/2006 E1.00 INCH GEAUGA OH TRAINED SPOTTER
1 WEST OF WELSHFIELD.
0344 PM HAIL GREEN CAMP 40.53N 83.21W
06/22/2006 E0.75 INCH MARION OH TRAINED SPOTTER
0348 PM HAIL WAYNESBURG 40.67N 81.26W
06/22/2006 E1.00 INCH STARK OH TRAINED SPOTTER
0354 PM TSTM WND GST BOARDMAN 41.03N 80.67W
06/22/2006 E60.00 MPH MAHONING OH TRAINED SPOTTER
LARGE LIMBS DOWN.
0400 PM HAIL POLAND 41.02N 80.61W
06/22/2006 E0.88 INCH MAHONING OH TRAINED SPOTTER
0406 PM HAIL GRAFTON 41.28N 82.03W
06/22/2006 E0.75 INCH LORAIN OH TRAINED SPOTTER
0410 PM TSTM WND DMG 4 SE MARION 40.54N 83.07W
06/22/2006 MARION OH LAW ENFORCEMENT
BARN BLOWN OVER.
0415 PM TSTM WND DMG MARION 40.58N 83.13W
06/22/2006 MARION OH TRAINED SPOTTER
NUMEROUS TREES DOWN IN EASTERN HALF OF COUNTY.
0435 PM TSTM WND DMG 8 NE MOUNT GILEAD 40.63N 82.73W
06/22/2006 MORROW OH TRAINED SPOTTER
NUMEROUS LARGE LIMBS DOWN IN STREET.
0437 PM TSTM WND GST MANSFIELD 40.76N 82.53W
06/22/2006 E60.00 MPH RICHLAND OH TRAINED SPOTTER
TREES DOWN. SOME MINOR BUILDING DAMAGE.
0448 PM HAIL MEDINA 41.14N 81.87W
06/22/2006 E1.00 INCH MEDINA OH TRAINED SPOTTER
0520 PM TSTM WND DMG APPLE CREEK 40.75N 81.83W
06/22/2006 WAYNE OH TRAINED SPOTTER
NUMEROUS TREES DOWN.
&&
OUDEMANLocal storm report, Jun 23, 12:36 AM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1236 AM EDT FRI JUN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL AUSTINTOWN 41.09N 80.74W
06/22/2006 E0.75 INCH MAHONING OH TRAINED SPOTTER
0445 PM TSTM WND DMG MOUNT VERNON 40.39N 82.48W
06/22/2006 KNOX OH TRAINED SPOTTER
TWO TREES DOWN.
0445 PM HAIL BRECKSVILLE 41.31N 81.62W
06/22/2006 E0.75 INCH CUYAHOGA OH LAW ENFORCEMENT
BRECKSVILLE ROAD AND THE TURNPIKE.
0445 PM HAIL BRECKSVILLE 41.31N 81.62W
06/22/2006 E0.75 INCH CUYAHOGA OH LAW ENFORCEMENT
0456 PM HAIL FAIRLAWN 41.12N 81.62W
06/22/2006 E1.75 INCH SUMMIT OH TRAINED SPOTTER
0500 PM TSTM WND DMG POLK 40.95N 82.21W
06/22/2006 ASHLAND OH TRAINED SPOTTER
MANY TREES DOWN.
&&
KOLocal storm report, Jun 23, 12:44 AM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1244 AM EDT FRI JUN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TORNADO 2 W WINESBURG 40.61N 81.73W
06/22/2006 HOLMES OH TRAINED SPOTTER
TWO HOUSES AND SEVERAL BARNS EITHER DAMAGED OR DESTROYED.
ONE BUSINESS LOST IT ROOF WHICH WAS BLOWN AROUND A HALF
MILE TO THE EAST.
0540 PM TSTM WND DMG BREWSTER 40.71N 81.60W
06/22/2006 STARK OH EMERGENCY MNGR
POSSIBLE TORNADO. NUMEROUS TREES DOWN IN TOWN AND ACROSS
THE SOUTHWEST PORTION OF THE COUNTY. MUCH OF THE AREA WAS
WITHOUT POWER.
&&
TKLocal storm report, Jun 23, 2:47 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
247 AM EDT FRI JUN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FLASH FLOOD BURTON 41.47N 81.15W
06/22/2006 GEAUGA OH TRAINED SPOTTER
CREEKS OUT OF BANKS IN NEWBURY
0430 PM FLASH FLOOD MIDDLEFIELD 41.46N 81.08W
06/22/2006 GEAUGA OH AMATEUR RADIO
WATER OVER MANY ROADS
0440 PM FLOOD SOLON 41.39N 81.44W
06/22/2006 CUYAHOGA OH TRAINED SPOTTER
2 FEET OF STANDING WATER ON ROAD AT CARTER AND COCHRAN
ROADS
0450 PM FLASH FLOOD GREENWICH 41.03N 82.52W
06/22/2006 HURON OH TRAINED SPOTTER
CREEK FLOODED OVER NINEVEH ROAD
0450 PM FLOOD YOUNGSTOWN 41.10N 80.65W
06/22/2006 MAHONING OH TRAINED SPOTTER
INTERSTATE 680 AT MARTIN LUTHER KING ROAD EXIT FLOODED AS
WELL AS PARTS OF MARTIN LUTHER KING ROAD
0455 PM FLASH FLOOD BRECKSVILLE 41.31N 81.62W
06/22/2006 CUYAHOGA OH AMATEUR RADIO
WATER FLOWING INTO A HOTEL
0600 PM FLASH FLOOD CANTON 40.81N 81.37W
06/22/2006 STARK OH AMATEUR RADIO
MANY ROADS FLOODED IN TUSCARAWAS AND PIKE TOWNSHIPS
0619 PM FLASH FLOOD VALLEY VIEW 41.39N 81.61W
06/22/2006 CUYAHOGA OH AMATEUR RADIO
A LOW OF PEOPLE RESCUED FROM FLOODED VEHICLES AND ALL
LITTLE STREAMS FLOODED
0630 PM FLOOD STREETSBORO 41.24N 81.35W
06/22/2006 PORTAGE OH AMATEUR RADIO
STREETS FLOODED
0945 PM FLASH FLOOD PENINSULA 41.24N 81.55W
06/22/2006 SUMMIT OH FIRE DEPT/RESCUE
EXTENSIVE FLOOD DAMAGE TO A SKI RESORT
&&
ADAMSNearby
Flash Flood Watches in Ohio, 2006Every flash flood watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.